# SDR MASA200600002

- Difficulty date: January 1, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,758 hours, 8,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 1 INOP.  MAINTENANCE REMOVED AND REPLACED CONNECTOR.
